It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by sue on March 20, 2000 at 16:17:09:

In Reply to: Re: steroid withdrawl posted by Denny on November 25, 1999 at 10:13:20:

: : Ten years ago I began taking medrol to suppress asthma.Recently (6 months ago) I began to use flovent and gradually reduced my intake of medrol(methylprednisolone). I no longer am consuming oral steroids .As my consumption of steroids reduced, I began to get muscular and joint pain.At this time the pain -especially joints excluding hip- is substantial and getting gradually worse. I am wondering if this is a problem that other long term users of oral steroids share with me and if anyone knows of a solution for the symptoms.

: I have to concur with beatle, perhaps the steroids have covered up an existing or prior condition. I too have asthma and use inhalable and oral steroidals time to time. I also have joint pain and stiffness which I am trying to get my dr. to diagnose. When I am on steroids of any type, my pains diminish and reduce to tolerable levels. Ergo, the steroids may be covering up a more serious problem. Go seek more medical opinion.
15 years ago i began taking prednisone for my
asthma. this past year i have been taking flovent
and i am also experiency joint pain, and stiffness
and it seems to be getting worse instead of better. i have seeked medical advise and they have ran tests and found nothing to date. has anyone else having this problem come up with anything new.

Follow Ups

All times are GMT -7. The time now is 03:47 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!